# SDR DALA13033553755

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,746 hours, 14,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN LT SIDE STATION 480, STR 8L FRAME CRACKED AT PSU RAIL ATTACH POINT.  MX STARTED REPAIR IAW ERA 514904-14AD.  ERA SUPERCEEDED BY ERA 516028-14AD. THIS REPAIR ACCOMPLISHED ON WO 27480-2400-0050, CARD NR 2018993 ER/A 516028-14AD ORIGINAL DUE TO ADDITIONAL DAMAGE. ( ELONGATED HOLE ).
